# SDR TWAA0002206

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 150 - 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MSG24 MAINTENANCE, FOUND CORROSION ON CABIN FLOOR SUPPORT AT STA 150-200, RBL6.  REMOVED CORROSION PER SRM 51-10-3..  REPLACED WITH NEW PART PER SRM 51-10 PG 1 PAR C, SRM 6-70-02.  INSTALLED FASTNERS PER SRM 51-30-PG1 PART NUMBER 07-91.
